# SDR FXGA202102012109

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FUSELAGE STRINGER AT F/STA 443, STRINGER 11R.  TO REPAIR A CORRODED FUSELAGE STRINGER AT F/STA 443, 11 RIGHT.  CUT OUT DAMAGED AREA AND PERFORM REPAIR PER DC-6A&B OVERHAUL MANUAL FIGURE 12-2.
